Dermatology Community
can wiping ur butt to much or to hard give u a bump near ur anus that h...
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

can wiping ur butt to much or to hard give u a bump near ur anus that hurts?? its in the wiping zone

ok so for the last 3 days i've had a really hard time pooping and when i did poop i had to wipe really hard and a lot to get everything clean, well 2 days ago my butt started killing from it and i didn't worry about it but today after my shower i noticed a bump or what could be a gash towards the bottom of my anus not on my anus but near it and the bump/gash w/e it is really hurts, what i was wondering was can wiping to hard or to much cause a bump or gash like that in the area where u were wiping?
Related Discussions
  • Burning pain on my butt (1 replies):
    Hello i am a full time very busy chef, i work around hot...[more]
  • Skin Rash (1 replies):
    Why does my son keep getting the same rash its red & it ...[more]
  • raw penis (1 replies):
    why when after me and my husband have sex his penis beco...[more]
  • butt rash (2 replies):
    i have been using butt wipes for about a month and i not...[more]
  • Hand (3 replies):
    I have hand and plantar warts that were treated and fina...[more]
2 Comments Post a Comment
Blank
1024143_tn?1325465821
Please help this is really bothering me?
Blank
563773_tn?1374250139
Hello,
Without examination, confirmation of a diagnosis is tough but this swelling can be due to friction rub or chaffing.
Chafing occurs when the skin becomes irritated by the friction caused by rubbing – either against other skin or against a foreign material. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist. Also drink plenty of water and eat plenty of roughage/salads to avoid any constipation in future.

Hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional queries. Kind regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India